# SDR SWAA2024091129317

- Difficulty date: August 22, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER CABIN BS540 RBL1 WL208.<[01] ALL STEPS COMPLETED REMOVED FLOOR PANEL 231UF PER AMM 53-21-00-000-801 REMOVED CRACKED PANEL BREAK AT PASSENGER CABIN BS 540 RBL1 WL208 PER SRM 51-40-02. LOCATED AND DRILLED NEW PANEL BREAK AT PASSENGER CABIN BS 540 RBL1 WL208 PER SRM 51-40-05 AND BOEING DWG 143A0060 COMPLETED MEASUREMENT TABLE. INSTALLED NEW PANEL BREAK AT PASSENGER CABIN BS540 RBL1 WL208 PER SRM51-40-02 AND BOEING DWG 143A0060 REV- INSTALLED FLOOR PANEL 231UF PER AMM 53-21-00-400-801;[02] VERIFIED CORRECTIVE ACTION 1.
